Stability in possibilistic quadratic programming

Elio Canestrelli, Silvio Giove, R. Fullér

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that possibilistic quadratic programs with crisp decision variables and continuous fuzzy number coefficients are well-posed, i.e. small changes in the membership function of the coefficients may cause only a small deviation in the possibility distribution of the objective function.

Original languageEnglish
Pages (from-to)51-56
Number of pages6
JournalFuzzy Sets and Systems
Volume82
Issue number1
Publication statusPublished - 1996

Fingerprint

Quadratic programming
Membership functions
Quadratic Programming
Possibility Distribution
Small Deviations
Quadratic Program
Coefficient
Fuzzy numbers
Membership Function
Objective function
Coefficients
Deviation
Membership function

Keywords

  • Modulus of continuity
  • Possibilistic quadratic programs
  • Stability

ASJC Scopus subject areas

  • Artificial Intelligence
  • Computer Science Applications
  • Computer Vision and Pattern Recognition
  • Information Systems and Management
  • Statistics, Probability and Uncertainty
  • Electrical and Electronic Engineering
  • Statistics and Probability

Cite this

Stability in possibilistic quadratic programming. / Canestrelli, Elio; Giove, Silvio; Fullér, R.

In: Fuzzy Sets and Systems, Vol. 82, No. 1, 1996, p. 51-56.

Research output: Contribution to journalArticle

Canestrelli, E, Giove, S & Fullér, R 1996, 'Stability in possibilistic quadratic programming', Fuzzy Sets and Systems, vol. 82, no. 1, pp. 51-56.
Canestrelli, Elio ; Giove, Silvio ; Fullér, R. / Stability in possibilistic quadratic programming. In: Fuzzy Sets and Systems. 1996 ; Vol. 82, No. 1. pp. 51-56.
@article{1536b1d1e467428a8999c856f8e49a00,
title = "Stability in possibilistic quadratic programming",
abstract = "We show that possibilistic quadratic programs with crisp decision variables and continuous fuzzy number coefficients are well-posed, i.e. small changes in the membership function of the coefficients may cause only a small deviation in the possibility distribution of the objective function.",
keywords = "Modulus of continuity, Possibilistic quadratic programs, Stability",
author = "Elio Canestrelli and Silvio Giove and R. Full{\'e}r",
year = "1996",
language = "English",
volume = "82",
pages = "51--56",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Stability in possibilistic quadratic programming

AU - Canestrelli, Elio

AU - Giove, Silvio

AU - Fullér, R.

PY - 1996

Y1 - 1996

N2 - We show that possibilistic quadratic programs with crisp decision variables and continuous fuzzy number coefficients are well-posed, i.e. small changes in the membership function of the coefficients may cause only a small deviation in the possibility distribution of the objective function.

AB - We show that possibilistic quadratic programs with crisp decision variables and continuous fuzzy number coefficients are well-posed, i.e. small changes in the membership function of the coefficients may cause only a small deviation in the possibility distribution of the objective function.

KW - Modulus of continuity

KW - Possibilistic quadratic programs

KW - Stability

UR - http://www.scopus.com/inward/record.url?scp=0030218226&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030218226&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030218226

VL - 82

SP - 51

EP - 56

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 1

ER -